# SDR UPS03441521

- Difficulty date: October 14, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 80,338 hours, 15,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B04118
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  CENTER E&E COMPT DOOR RT SIDE CUTOUT FOUND CORROSION AT BS 800-820 S46R-S47R.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT THROUGH THK, WIDTH 1.5 INCH, LENGTH 4.75 INCH EXCEED SRM 53-30-01 FIG 1 LIMITS FOR REPAIR REF RS R53-21-35091 & UPS EO B747-5330-19424-A.  CIC APPLIED.  NOTE:  POST REPAIR INSPECTION IS REQUIRED.  INITIAL INSPECTION THRESHOLD AT 10000 FLIGHTS WITH  REPEAT INSPECTION EVERY 3000 FLIGHTS USING LFEC METHOD.
